# SDR HALA0600534

- Difficulty date: July 12, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 978-999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CHAFED A FASTNER HOLES AT BS 978-999, RBL 35, WL 200.  FOUND DAMAGED HOLES TO BE OUT OF LIMITES, IAW SRM 53-50-1A-0. REPAIRED DAMAGE IAW SRM 53-00-51-2R-3.
